On the accuracy, uniform with respect to the small parameter, of a modified Samarskiǐ scheme for a singularly perturbed equation
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 963-966
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a13,
author = {I. A. Savin},
title = {On the accuracy, uniform with respect to the small parameter, of a modified {Samarskiǐ} scheme for a singularly perturbed equation},
journal = {Differencialʹnye uravneni\^a},
pages = {963--966},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a13/}
}
TY - JOUR AU - I. A. Savin TI - On the accuracy, uniform with respect to the small parameter, of a modified Samarskiǐ scheme for a singularly perturbed equation JO - Differencialʹnye uravneniâ PY - 1997 SP - 963 EP - 966 VL - 33 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a13/ LA - ru ID - DE_1997_33_7_a13 ER -
%0 Journal Article %A I. A. Savin %T On the accuracy, uniform with respect to the small parameter, of a modified Samarskiǐ scheme for a singularly perturbed equation %J Differencialʹnye uravneniâ %D 1997 %P 963-966 %V 33 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1997_33_7_a13/ %G ru %F DE_1997_33_7_a13
I. A. Savin. On the accuracy, uniform with respect to the small parameter, of a modified Samarskiǐ scheme for a singularly perturbed equation. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 963-966. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a13/